Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Experienced muscular pains in right thigh after masturbating. How it can be reversed?

i have been masturbating for 5 years now and on one occasion after masturbating i experienced muscular pains in my right thigh upto the left side of my waist . I can´t stretch that affected leg upward fully when i sit down neither can i bend down easily on that side without experiencing some pains. I have been taking some pain killers prescribed by a doctor but the pains are still persisting. I want to know whether the masturbation caused it and how it can be reversed. Thank you.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have pain in right thigh after masturbation. I thing I can assure you that this is not due to masturbation and could be due to pulled muscle ..

Please consult qualified Orthopaedic surgeon to rule out any other cause for muscle spasm.
In the mean while continue taking pain killers
Dr.Patil..

Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor